# SDR DHL2006801516

- Difficulty date: March 31, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Maint Error
- Location: Bs 759
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO COMPT FRAME RIVETING EDGE DISTANCE OF LINING SPACER AT STA 759.000 L-13R NOT IN ACCORDANCE WITH SRM (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-29-06, ED NR AST 060311 DATED 03-20-06.  REMOVED LINING SPACER AND CLIP IAW SRM 51-1-21.  VISUALLY INSPECTED MISDRILLED HOLES AREA.  NO CRACK OF CORROSION FOUND.  FABRICATED NEW CLIP (AL7075T6 0.080") IAW EO AST060311.  CLEANED, TREATED AND PRIMED AREA AND NEW CLIP IAW SRM 51-1-8B.  PLUGGED MISDRILLED HOLES WITH RIVETS IAW SRM 51-1-21, EO# AST 060311.  INSTALLED NEW CLIP IAW EO AST060311, SRM 51-1-20D, SRM 51-3-1 (TORQUE). (BLENDED OUT FRAME EDGE IAW EO AST 060311)
